# SDR DXTA200601357

- Difficulty date: April 23, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 1110
- Condition: Defective
- Location: Cockpit
- Part time: 3,841 hours, 2,984 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL COPILOT ATT FAIL AND HDG FAIL PFD ENUNCIATORS ILLUMINATED WITH CHECK PFD 2 ENUNCIATOR COULD NOT RESET.  REMOVED FAULTY AHRS UNIT NR 2 S/N 1110 AND INSTALLED UNIT S/N 2020 REPAIRED BY FAA REPAIR STATION NR M31R0300 SYSTEM OPERATIONAL CHECKS GOOD IAW MM 34-21-01.
